# SDR 39HR201702173

- Difficulty date: January 25, 2017
- Submitted: February 17, 2017
- Operation: General aviation
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 60,815 hours, 21,888 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: D551842500400
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 60,815 hours, 21,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SKIN CORRODED.   REPLACED THE SKIN SRM 55-13-11 AND SRM 51-77-11-026.
